# SDR UALA2010122104679

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 57,332 hours, 20,702 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AC BAY INBD MOST VAPOR BARRIER ATTACH ANGLES HAVE CRACKS. (BARRIER CONTACTS SLAT DRIVE TUBE WHEN INFLATED). FAB NEW FWD BRKT REF DWG D57910289 AND AFT BRKT REF DWG D57910149 AND INSTALLED BOTH.
